# SDR REXA201100646

- Difficulty date: September 30, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 23,988 hours, 20,905 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Dirty
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE DOOR OPEN MASTER WARNING AFTER ENGINE SHUTDOWN AT GATE WITH HYD PUMPS OFF.  CLEANED AND LUBED NOSE LANDING GEAR DOOR UPLOCK MECHANISM.  OPC GOOD IAW CRJ AMM 32-20-00.
